MAUDE Adverse Event Report: ZIMMER BIOMET, INC. COMPR RVS GLENO 2-PRNG INS/IMP; SHOULDER PROSTHESIS, REVERSE CONFIGURATION/EXTREMITIES

ZIMMER BIOMET, INC. COMPR RVS GLENO 2-PRNG INS/IMP; SHOULDER PROSTHESIS, REVERSE CONFIGURATION/EXTREMITIES
Catalog Number 110028879
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/09/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that while the surgeon was using the instrument the tip fractured.There was no report of a foreign body retained or harm to the patient.Attempt has been made to obtain additional information.No additional information has been received.
 
Additional Manufacturer Narrative
(b)(4).H3: customer has indicated that the product will not be returned to zimmer biomet for investigation, as the product location is unknown.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.Attempts have been made to gather all product identification information, and no further information has been provided.The following sections were updated: b4; b5; d2; g2; g3; g6; h1; h2; h3; h6 visual examination of the provided pictures identified a piece of the impactor pad has broken off.Part and lot information is not visible.Lot identification is necessary for review of device history records; lot identification was not provided.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.
 
Event or Problem Description
It was reported that the surgical tech noticed after the surgeon removed the instrument that the tip had cracked.There were no pieces missing at the time, however after the cleaning cycle there was a piece of the tip missing.There was no foreign body retained or harm to the patient.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.The following sections were updated: b4; b5; d2; d4; d9; g2; g3; g6; h1; h2; h3; h4; h6.Visual examination of the returned product/provided pictures identified the inserter/impactor returned shows signs of use with impaction marks/gouges on the strike plate, wear and tear on the handle and both prongs on the distal end of the inserter are damaged.The black poly impactor tip is fractured and not all pieces were returned with the device.Dimensional analysis where measured was conforming.Review of the device history record(s) identified no deviations or anomalies during manufacturing.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
COMPR RVS GLENO 2-PRNG INS/IMP
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION/EXTREMITIES
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key21929939
Report Number0001825034-2025-01245
Device Sequence Number18399940
Product Code PHX
UDI-Device Identifier00887868470011
UDI-Public(01)00887868470011(11)220509(10)865070
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
PMA/510(K) Number
K193373
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number110028879
Device Lot Number865070
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2025
Supplement Date Received by Manufacturer05/12/2025
08/12/2025
Initial Report FDA Received Date04/29/2025
Supplement Report FDA Received Date06/03/2025
09/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/09/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown